EconPapers    
Economics at your fingertips  
 

Financial development and the instability of open economies

Philippe Aghion, Philippe Bacchetta and Abhijit Banerjee

Journal of Monetary Economics, 2004, vol. 51, issue 6, 1077-1106

Date: 2004
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (204)

Downloads: (external link)
http://www.sciencedirect.com/science/article/pii/S0304-3932(04)00062-5
Full text for ScienceDirect subscribers only

Related works:
Working Paper: Financial Development and the Instability of Open Economies (2004) Downloads
Working Paper: Financial Development and the Instability of Open Economies (2004) Downloads
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:eee:moneco:v:51:y:2004:i:6:p:1077-1106

Access Statistics for this article

Journal of Monetary Economics is currently edited by R. G. King and C. I. Plosser

More articles in Journal of Monetary Economics from Elsevier
Bibliographic data for series maintained by Catherine Liu ().

 
Page updated 2025-03-23
Handle: RePEc:eee:moneco:v:51:y:2004:i:6:p:1077-1106